# SDR 7C7A2020032400010

- Difficulty date: March 11, 2020
- Submitted: March 25, 2020
- Operation: Air carrier
- Aircraft: N886EA
- Make and model: Dhav DHC8103
- Aircraft serial: 215
- Aircraft time: 46,599 hours, 53,603 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 85750302
- Condition: Worn
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, INBOARD FLAP ASSEMBLY (P/N: 85750002-005), #2 TRACK FITTING HAS RUBBING-WEAR DAMAGE (P/N: 85750302).
